
ACETAMIN+ASPIRIN+CAFF CPLT 100/BT 48BT/C
ACETAMIN+ASPIRIN+CAFF CPLT 100/BT 48BT/C Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain reliefAlso includes65 mg caffeine, as a diureticCompare to the active ingredients in Excedrin� Extra Strength headacherelief Unit: CS
$92.99
Original: $265.69
-65%ACETAMIN+ASPIRIN+CAFF CPLT 100/BT 48BT/C—
$265.69
$92.99Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
ACETAMIN+ASPIRIN+CAFF CPLT 100/BT 48BT/C Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain reliefAlso includes65 mg caffeine, as a diureticCompare to the active ingredients in Excedrin� Extra Strength headacherelief Unit: CS











